Can Adalat Cause Impotence?

Questions and AnswersCategory: Erection ProblemsCan Adalat Cause Impotence?
Alfred asked 11 months ago

Hi, I’m a 32-year-old man, nifedipine (Adalat tablets) were recommended to me by a primary care physician for moderate aortic insufficiency following rheumatic heart disease about 20 years ago. Can they create erectile dysfunction? Yours sincerely.

1 Answers
Dr Kaufman Staff answered 11 months ago

Nifedipine that has been prescribed for you is not among those drugs that can cause erectile dysfunction, especially at your age. If this problem is present, you need to tell your cardiologist and ask them for their advice, for example, you might have to undergo an exercise ECG. The purpose is to rule out a coronary problem, which is hardly present at 32, unless you have a heavy cardiovascular disease genetically or other risk factors such as excess weight, smoking, high cholesterol.